Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 917650, 17 pages
http://dx.doi.org/10.1155/2012/917650
Research Article

Computational Fluid Dynamics Simulation of Multiphase Flow in Structured Packings

1Department of Chemical Engineering, University of Sistan and Baluchestan, Zahedan 98164-161, Iran
2Department of Chemical Engineering, Faculty of Engineering, Ilam University, Ilam 69315-516, Iran
3Institute of Standard and Industrial Research of Iran, Khorasan Razavi 9185837733, Iran

Received 29 November 2011; Revised 6 March 2012; Accepted 7 March 2012

Academic Editor: Fu-Yun Zhao

Copyright © 2012 Saeed Shojaee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeed Shojaee, Seyyed Hossein Hosseini, and Behzad Saeedi Razavi, “Computational Fluid Dynamics Simulation of Multiphase Flow in Structured Packings,” Journal of Applied Mathematics, vol. 2012, Article ID 917650, 17 pages, 2012. https://doi.org/10.1155/2012/917650.